I have been taking a generic of adderall for a few months now and have noticed an ache in my left arm. I am taking it for ADD, and I am in good physical health.
Should I be very concerned about left arm pain after taking adderall ?
Question posted by alesia t on 25 April 2016
Last updated on 15 June 2016 by Tadiellos girl
Adderall is a muscle sucker as i like to call it it will also take away alot if the vitamins in ur blood so u might just have experienced muscle spazam or a vitamin deficiency when u take adderall u need to take extra magnizam for u muscles
I wouldn't be that concerned- I take Vyvanse and I get body pains alot. It is from doing so much stuff. But if you notice it starting to go numb, then seek medical help because that could be a sign of a stroke comming on. If it is not accompanied by numbness or intesne tingling, im sure you are fine!
alesia; the do list this and other body pains but if it's not too bad I would not worry too much about it but bring it to your doctor's attention the next time you see him or her. Chuck1957 this is what it does say. But also, other pains this seems like one of the most tolerable. But like I said I would let the doctor know about it the next time your in but not really a big deal. Chuck1957
pain or discomfort in the arms, jaw, back, or neck
- Adderall uses and safety info
- Adderall information for Healthcare Professionals (includes dosage details)
- Side effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.